On the mean-value property of superharmonic functions

Volume 93 / 2008

Robert Dalmasso Annales Polonici Mathematici 93 (2008), 85-90 MSC: Primary 31B05. DOI: 10.4064/ap93-1-7


We complement a previous result concerning a converse of the mean-value property for smooth superharmonic functions. The case of harmonic functions was treated by Kuran and an improvement was given by Armitage and Goldstein.


  • Robert DalmassoLaboratoire Jean Kuntzmann
    Equipe EDP
    Tour IRMA – BP 53
    38041 Grenoble Cedex 9, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image